# SDR ASAA1148828

- Difficulty date: January 19, 2011
- Submitted: January 22, 2011
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 41,570 hours, 23,034 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 655586835
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE IS CRACKED AT BS 908 STR 4L  REPLACED STRINGER SPLICE IAW B737 400 SRM 51 10 02 AND 51 40 02.
